Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Note on Dilworth's decomposition theorem for partially ordered sets


Author: D. R. Fulkerson
Journal: Proc. Amer. Math. Soc. 7 (1956), 701-702
MSC: Primary 06.0X
MathSciNet review: 0078334
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. B. Dantzig and A. Hoffman, On a theorem of Dilworth, ``Contributions to linear inequalities and related topics,'' Annals of Mathematics Studies, no. 38.
  • [2] R. P. Dilworth, A decomposition theorem for partially ordered sets, Ann. of Math. (2) 51 (1950), 161–166. MR 0032578 (11,309f)
  • [3] E. Egerváry, Matrixok Combinatorius Tulajdonságaírol, Matematikai es Fizikai Lapok vol. 38 (1931) pp. 16-28; (Trans. by H. Kuhn as Paper 4, Logistics Papers Issue No. 11, The George Washington University, 1954.)
  • [4] König, Theorie der Graphen, New York, Chelsea, 1950.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.0X

Retrieve articles in all journals with MSC: 06.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1956-0078334-6
PII: S 0002-9939(1956)0078334-6
Article copyright: © Copyright 1956 American Mathematical Society